MAUDE Adverse Event Report: COVIDIEN KANGAROO EPUMP - NEW; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO EPUMP - NEW; PUMP, INFUSION, ENTERAL
Model Number 382400
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the device provided inaccurate volume, it was overfeeding.Additional information was received from the customer stating that the rate was set to 54ml/hr.The actual volume delivered was 270ml completed in 3 hours.The feed was set to run for 5 hours.The patient was stable, no medical intervention was provided.The customer was using a nasogastric tube with similac total comfort formula.
 
Additional Manufacturer Narrative
The service history was reviewed.The unit did undergo a repair in the past two years however it was not associated with the current reported condition stated as overfeeding.The condition was not confirmed.When assessing the unite, the following issues were detected/serviced: flash chip verification, battery replaced as it was out of date, power connection label damaged due to opening the unit.The overlay on the top unit was replaced as well as other worn pars such as the gearbox, encoder, us sensor, bracket.However, despite the worn parts, the device was functional during evaluation.The unit was tested based on accuracy test using 125ml.And the delivered rate was as expected.Water was used for this test and the unit is within tolerance specification.

Brand Name
KANGAROO EPUMP - NEW
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key12205095
Report Number1282497-2021-10503
Device Sequence Number3397877
Product Code LZH
UDI-Device Identifier10884521006614
UDI-Public10884521006614
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number382400
Device Catalogue Number382400
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date10/14/2021
Patient Sequence Number1